# SDR USAA2012102200006

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,830 hours, 39,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEEKLY CHECK - ROW 11ABC AISLE EXIT SIGN MISSING LENS.  INSTALLED 11ABC AISLE EXIT SIGN LENS AS REQUIRED.
